欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  20 篇文章
     
     
 
Generalization of Some Problems with <i>s</i>-Separation

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 1-6
       
 
Higher-Order Minimizers and Generalized (F,<i>ρ</i>)-Convexity in Nonsmooth Vector Optimization over Cones

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 7-19
       
 
Darboux Transformation and New Multi-Soliton Solutions of the Whitham-Broer-Kaup System

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 20-27
       
 
Ground States for a Class of Nonlinear Schrodinger-Poisson Systems with Positive Potential

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 28-36
       
 
Generalized Krein Parameters of a Strongly Regular Graph

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 37-45
       
 
Associative Space-Time Sedenions and Their Application in Relativistic Quantum Mechanics and Field Theory

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 46-56
       
 
The Distribution of the Concentration Ratio for Samples from a Uniform Population

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 57-70
       
 
On Asymptotic Stability of Linear Control Systems

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 71-77
       
 
Symmetry Analysis for MHD Viscous Flow and Heat Transfer over a Stretching Sheet

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 78-94
       
 
On the Inverse MEG Problem with a 1-D Current Distribution

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 6 Issue: 1 Page: 95-105